Mississippi, 2005Damaging Wind in Mississippi, September 24, 2005
September 24, 2005 · NWS JAN · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Sep 24, 5:40 PM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 24, 5:40 PM CST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
640 PM CDT SAT SEP 24 2005
.DISCUSSION...SPIRAL TENTACLES EMANATING FROM RITA HAVE LAID ACROSS
THE FORECAST AREA TODAY...GENERALLY WREAKING HAVOC. THE COMBINATION
OF SHEAR...INSTABILITY AND A TOUCH OF MID LEVEL DRY AIR WERE ENOUGH
TO FUEL AN OUTBREAK OF MINI-SUPERCELLS WHICH...GENERALLY RACED NORTH
NORTHWEST AT 50 MPH ACROSS THE ARKLAMISS. THE LOOK OF STORMS ON RADAR
INDICATES THAT PERHAPS THE GREATEST LOW LEVEL SHEAR IS SHIFTING
NORTHWEST TO THE DELTA REGION...ALTHOUGH THE TORNADO RISK SHOULD
CONTINUE THROUGH THE DURATION OF THE TORNADO WATCH FOR ALL COUNTIES
AND PARISHES.
FOR THE REST OF THE NIGHT...TROPICAL STORM RITA WILL PLOD SLOWLY
TOWARD THE REGION AS WESTERLIES TO THE NORTH BEGIN TO INFLUENCE THE
FEATURES MOVEMENT. LOOK FOR AT LEAST ISOLATED THUNDER TO REMAIN A
POSSIBILITY THROUGH THE NIGHT BUT...WANING SURFACE-BASED INSTABILITY
THIS EVENING SHOULD FORTUNATELY LIMIT SEVERE WEATHER POTENTIAL
SHORTLY AFTER SUNDOWN. WITH THE REMNANTS OF RITA CLOSING IN EXPECT
GRADIENT WINDS TO REMAIN GUSTY THOUGH. THE WIND ADVISORY WILL BE
CONTINUED THIS EVENING IN WESTERN ZONES AND ALL BUT THE ERN THIRD OF
THE FORECAST AREA SHOULD BE COVERED BY A LAKE WIND ADVISORY TONIGHT.
IN ADDITION...THE FLASH FLOOD WATCH WILL BE CONTINUE THROUGH THE
REST OF THE NIGHT IN SOUTHWEST ZONES. ALL AREAS OF THE FORECAST AREA
COULD RECEIVE UPWARDS OF AN INCH OR TWO OF RAIN IN DOWNPOURS
TONIGHT...BUT ONLY IN THE SOUTHWEST SHOULD THESE AMOUNTS CAUSE
FLOODING CONCERNS.
LOOK FOR TOMORROW TO BE CLOUDY...SHOWERY AND BREEZY...MUCH LIKE
TODAY. HOWEVER...I ANTICIPATE SEVERE WEATHER WILL NOT BE NEARLY AS
MUCH OF AN ISSUE TOMORROW GIVEN LOWER EXPECTED RATES OF
SURFACE-BASED INSTABILITY. SHEAR WILL STILL REMAIN SOMEWHAT HIGH
THOUGH...SO AN ISOLATED TORNADO CANNOT BE RULED OUT AND THIS RISK
WILL BE HIGHLIGHTED IN THE HWO. ONCE AGAIN...DOWNPOURS WILL BE
POTENTIALLY HEAVY GIVEN THE TROPICAL LEVELS OF MOISTURE...BUT ANY
FLOODING PROBLEMS ARE ANTICIPATED TO REMAIN VERY MINOR AND ISOLATED
SO NO FLOOD WATCHES HAVE BEEN PROPOSED FOR THIS PERIOD AS OF YET.
/BB/
WILL GENERALLY FOLLOW TREND OF GFS TO LIFT REMNANTS OF KATRINA
GRADUALLY TO THE NE BY SUNDAY NIGHT. MAINTAINED HIGHER POPS CENTRAL
AND ERN ZONES FOR SUNDAY NIGHT AS THE SYSTEM LIFTS NEAR THE MS
RIVER. HOWEVER INCREASED MOS POPS WRN ZONES SLIGHTLY DUE TO
UNCERTAINTY OF SPEED OF SYSTEM...KEEPING THIS AREA IN HIGH END
CHANCE CATEGORY. MODELS FALLING INTO CONSENSUS THAT UPPER TROUGH
WILL CONTINUE EWD SHIFT MONDAY WITH NWLY FLOW AT LOW LEVELS REDUCING
PRECIP CHANCES FROM THE WEST. WILL DECREASE MOS POPS SLIGHTLY FOR
WRN ZONES BY THE BEGINNING OF THE WORK WEEK.
LOW LEVEL COLD AIR ADVECTION DEVELOPS BY TUESDAY BUT BRUNT OF 850 MB
COLD AIR DOME REMAINS N OF THE FORECAST AREA. AS A RESULT...AND
CONSIDERING MODEL TENDENCY TO COOL FIRST NIGHT OF COLD AIR ADVECTION
TOO MUCH...WILL INCREASE MOS POPS A FEW DEGREES HIGHER FROM
CURRENTLY ADVERTISED UPPER 50S/NEAR 60 LOWS FOR NRN AND CENTRAL
AREAS WEDNESDAY MORNING.
REMNANTS OF SYSTEM LINGER JUST E/SE OF AREA AND PIVOT BACK INTO SERN
ZONES BY WEDNESDAY AFTERNOON. THE FLAT LOW LEVEL TROUGH FINALLY
MOVES SOUTH OF OUR AREA THU AS A RELATIVELY DEEP UPPER LOW DROPS
INTO THE MID WEST...RESULTING IN SIGNIFICANT COLD AIR ADVECTION FOR
THE LOWER MS RIVER VALLEY. WILL FINALLY SEE TEMP REGIME SWITCH TO
MORE AUTUMN LIKE WEATHER BY THE END OF WEEK. WILL FOLLOW MOS TREND
WITH LOWS FROM THE 50S NORTH TO 60S SOUTH BY THE END OF THE WEEK
WITH AFTERNOON HIGHS IN THE LOW TO MID 80S. /03/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 84 72 85 / 90 90 80 40
MERIDIAN 73 84 69 85 / 90 80 90 60
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...TORNADO WATCH UNTIL 9 PM SATURDAY FOR MSZ018-MSZ019-MSZ025-
MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-
MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-MSZ041-
MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-MSZ049-
MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-
MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-MSZ065-
MSZ066-MSZ072-MSZ073-MSZ074.
LAKE WIND ADVISORY UNTIL 7 AM SUNDAY FOR MSZ026-MSZ027-MSZ028-
MSZ029-MSZ032-MSZ036-MSZ037-MSZ042-MSZ043-MSZ044-MSZ048-
MSZ049-MSZ050-MSZ053-MSZ054-MSZ055-MSZ059-MSZ060-MSZ061-
MSZ062-MSZ063.
FLASH FLOOD WATCH UNTIL 8 AM SUNDAY FOR MSZ053-MSZ059-MSZ060-
MSZ061.
WIND ADVISORY UNTIL 7 AM SUNDAY FOR MSZ018-MSZ019-MSZ025-MSZ034-
MSZ035-MSZ040-MSZ041-MSZ047.
LA...FLASH FLOOD WATCH UNTIL 8 AM SUNDAY FOR LAZ007-LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
TORNADO WATCH UNTIL 9 PM SATURDAY FOR LAZ007-LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
WIND ADVISORY UNTIL 7 AM SUNDAY FOR LAZ007-LAZ008-LAZ009-LAZ015-
LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...TORNADO WATCH UNTIL 9 PM SATURDAY FOR ARZ074-ARZ075.
WIND ADVISORY UNTIL 7 AM SUNDAY FOR ARZ074-ARZ075.
&&
50/03Hazardous weather outlook, Sep 24, 5:59 PM CST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT SAT SEP 24 2005
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
252359-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
659 PM CDT SAT SEP 24 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS
.DAY ONE...TONIGHT AND SUNDAY...
...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE EARLY THIS EVENING
ACROSS A GOOD PORTION OF EXTREME SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA AND CENTRAL MISSISSIPPI. ANY SEVERE THUNDERSTORMS
SHOULD BECOME VERY ISOLATED BY MIDNIGHT...HOWEVER...THERE WILL
STILL BE A SLIGHT RISK OF SEVERE WEATHER AGAIN DURING THE DAY
SUNDAY ACROSS THE REGION.
LEVELS OF WIND SHEAR...INSTABILITY AND LIFT WILL BE SUFFICIENT
ENOUGH THROUGH MID EVENING TO SUPPORT THE DEVELOPMENT OF SEVERE
THUNDERSTORMS ACROSS THE REGION. EXPECT TORNADOES AND DAMAGING
WINDS TO BE POSSIBLE WITH ANY SEVERE THUNDERSTORMS. WHILE THE
RISK FOR TORNADOES WILL EXIST IN ALL AREAS THIS EVENING...IT
SHOULD BE HIGHEST NORTH OF INTERSTATE TWENTY WHERE WIND SHEAR
WILL BE MORE FAVORABLE. EXPECT LESSENING SURFACE-BASED
INSTABILITY TO LEAD TO WEAKENING OF STORMS BY MIDNIGHT...ALTHOUGH
ISOLATED SEVERE STORMS CANNOT BE RULED OUT THROUGH THE OVERNIGHT
HOURS.
TOMORROW...THE REMNANTS OF HURRICANE RITA WILL REMAIN NEARBY THE
LOWER MISSISSIPPI VALLEY. THIS INFLUENCE WILL CONTINUE TO FUEL
SHOWER AND THUNDERSTORM DEVELOPMENT DURING THE DAY...AS WELL AS
PROVIDING RATHER HIGH LEVELS OF WIND SHEAR. DUE TO THIS
SHEAR...THERE WILL BE THE POTENTIAL FOR SEVERE
WEATHER...INCLUDING TORNADOES AND DAMAGING WINDS.
HOWEVER...INSTABILITY LEVELS ARE EXPECTED TO REMAIN RATHER LOW IN
MOST LOCATIONS...KEEPING THE OVERALL COVERAGE OF SEVERE STORMS
ISOLATED.
...FLOODING...
ALTHOUGH HEAVY RAINFALL WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK
AREA...IT IS MORE LIKELY TO OCCUR OVER NORTHEAST LOUISIANA AND
SOUTHWEST MISSISSIPPI...WHERE SOME LOCATIONS HAVE ALREADY
RECEIVED 3 TO 4 INCHES OF PRECIPITATION. WITH PLENTY OF TROPICAL
MOISTURE FLOWING INTO THE REGION...PERIODS OF HEAVY RAIN CAN BE
EXPECTED AS RAIN BANDS FROM HURRICANE RITA REPEATEDLY MOVE INTO
THE AREA TONIGHT. RAINFALL TOTALS THROUGH EARLY SUNDAY MAY REACH
UP TO 8 INCHES IN ISOLATED SPOTS.
PERIODS OF HEAVY RAIN IN SHORT AMOUNTS OF TIME...ALONG WITH
SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS...MAY LEAD
TO RAPID RUN OFF AND FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR LOCATIONS ALONG AND WEST OF A LINE FROM BASTROP TO
CLAYTON LOUISIANA TO BUDE MISSISSIPPI THROUGH SUNDAY MORNING.
HEAVY RAIN AND PONDING CAN BE EXPECTED FOR THE REST OF THE AREA.
RAINFALL AMOUNTS FROM 1 TO 3 INCHES WILL BE POSSIBLE...CAUSING
WATER TO ACCUMULATE ON ROADWAYS AND IN OTHER LOW LYING AREAS.
...NON PRECIPITATION...
WINDS WILL REMAIN QUITE STRONG OVER PORTIONS OF THE LOWER
MISSISSIPPI THROUGH TONIGHT AND INTO TOMORROW AS THE REMNANTS OF
HURRICANE RITA SPIN DOWN IN THE VICINITY.
A WIND ADVISORY IS IN EFFECT THIS EVENING FOR PORTIONS OF EXTREME
SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND NORTHWEST
MISSISSIPPI ALONG AND WEST OF A GREENWOOD...TO VICKSBURG...TO
ACME LOUISIANA LINE. WINDS IN THESE AREAS ARE EXPECTED TO BE
SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 45 MPH AT TIMES.
ELSEWHERE...A LAKE WIND ADVISORY HAS BEEN HOISTED TO COVER MUCH
OF THE INTERSTATE 55 CORRIDOR THROUGH THE NIGHT WITH SUSTAINED
WIND FROM 15 TO 25 MPH AND GUSTS UP TO 35 MPH EXPECTED. NO
WIND-RELATED ADVISORIES ARE IN PLACE FOR THE EASTERN THIRD OF
MISSISSIPPI...ALTHOUGH WINDS HERE COULD STILL GUST TO 25 MPH THIS
EVENING.
WINDS WILL CONTINUE TO GUST AT 25 TO 35 MPH AT TIMES DURING THE
DAY SUNDAY AND LAKE WIND ADVISORIES MAY BE NEEDED IN MANY
LOCATIONS.
.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY...
...DAYS TWO AND THREE...SUNDAY NIGHT THROUGH TUESDAY NIGHT...
THE REMNANTS OF RITA ARE NOW EXPECTED TO MOVE OUT OF THE REGION
TOMORROW NIGHT...BRINGING LOCALLY HEAVY RAINS AND STORMY WEATHER
WITH IT...AT LEAST TEMPORARILY.
...DAYS FOUR THROUGH SEVEN...TUESDAY NIGHT THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...AMATEUR RADIO OPERATORS
AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED TONIGHT...AND WILL BE POSSIBLE
AGAIN SUNDAY. OTHERWISE...ACTIVATION SHOULD NOT BE NEEDED NEXT
MONDAY THROUGH FRIDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 24, 5:03 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TORNADO 5 SW MORGAN CITY 33.33N 90.41W
09/24/2005 LEFLORE MS LAW ENFORCEMENT
TORNADO REPORTED ON THE GOUND IN EXTREME SOUTHERN LEFLORE
COUNTY.
&&
DBLocal storm report, Sep 24, 5:26 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TORNADO 5 WSW GREENWOOD 33.49N 90.27W
09/24/2005 LEFLORE MS EMERGENCY MNGR
TORNADO ON THE GROUND. NUMEROUS TREES AND POWERLINES
DOWNED.
&&
AEGLocal storm report, Sep 24, 5:41 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
641 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TORNADO 2 NNW VAUGHN 32.83N 90.05W
09/24/2005 YAZOO MS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS TREES DOWN ON DEASONVILLE AND
VAUGHN ROADS. RADAR INDICATED LIKELY TORNADO IN THIS
AREA.
&&
AEGLocal storm report, Sep 24, 5:45 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
645 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG 2 NW LORMAN 31.84N 90.07W
09/24/2005 SIMPSON MS EMERGENCY MNGR
SEVERAL TREES DOWN ON THE NATCHEZ TRACE
&&
CALLocal storm report, Sep 24, 6:32 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
732 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG 9 SE VICKSBURG 32.25N 90.74W
09/24/2005 WARREN MS AMATEUR RADIO
ONE TREE AND SEVERAL LIMBS BLOCKING ONE LANE OF THE BIG
BLACK RIVER BRIDGE ON HWY 27
&&
CALLocal storm report, Sep 24, 7:03 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
803 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TORNADO 8 SSW BENOIT 33.54N 91.06W
09/24/2005 BOLIVAR MS EMERGENCY MNGR
A TORNADO WAS SPOTTED AND PHOTOGRAPHED NEAR THE LAMONT
COMMUNITY. IT MOVED INTO EXTREME SW BOLIVAR COUNTY AT 310
PM AND MOVED AT LEAST 4 MILES TO THE NW. THIS TORNADO
MOVED THROUGH AN OPEN FIELD AND CAUSED NO KNOWN DAMAGE.
0503 PM TORNADO 4 ENE SHAW 33.62N 90.71W
09/24/2005 BOLIVAR MS EMERGENCY MNGR
A TORNADO PATH BEGAN ON SANDPIT RD AND MOVED NW TO NEAR
BOYLE AND THEN TO SOMEWHERE W OF CLEVELAND. SEVERAL
MOBILE HOMES WERE HEAVILY DAMAGED ALONG WITH NUMEROUS
TREES AND POWER LINES DOWN.
0534 PM TORNADO 3 ESE CLEVELAND 33.73N 90.68W
09/24/2005 BOLIVAR MS EMERGENCY MNGR
THIS TORNADO MOVE INTO BOLIVAR COUNTY JUST ESE OF
CLEVELAND AND MOVED NW TO AT LEAST 4 N OF CLEVELAND.
SEVERAL HOMES WERE DAMAGED ALONG WITH NUMEROUS TREES AND
POWER LINES DOWN.
&&
DBThunderstorm Wind, Sharkey
- When
- September 24, 7:06 PM CST
- Where
- Sharkey County, Cary
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS STORM SURVEY
- Coordinates
- 32.800, -90.917
Several large limbs were blown down around Cary and 1 large tree was uprooted off Cottonwood Avenue.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Louisiana, September 24 to 25, 20053 injured · $1.1 million · F3 · 2 events
- Tornadoes in Mississippi, September 24, 20051 death · 2 injured · $100,000 · F1 · 2 events
- Tornadoes in Mississippi, September 24, 20053 injured · $3.2 million · F2 · 2 events
- Tornadoes in Mississippi, September 24, 2005$2.2 million · F2 · 2 events
- Tornado in Mississippi, September 24, 2005$1.0 million · F2 · 1 event
- Tornadoes in Mississippi, September 24, 2005$925,000 · F2 · 2 events
- Tornado in Mississippi, September 24, 2005$680,000 · F2 · 1 event
- Hurricane in Texas, September 24, 20051 death · 4 events
- Rip Current in Florida, September 24, 20051 death · 1 event
- Hurricane in Louisiana, September 24 to 25, 2005$8.8 million · 9 events
- Hurricane in Mississippi, September 24 to 25, 2005$2.8 million · 24 events
- Tornado in Arkansas, September 24, 20055 injured · F2 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5479092.